MAUDE Adverse Event Report: LDR MÉDICAL ROI-A ANCHORING PLATE M; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,

LDR MÉDICAL ROI-A ANCHORING PLATE M; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Catalog Number IR2008T
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned plate was found to be jammed within the mating plate.The cause cannot be determined, but the patient's hard bone may have contributed to this event.The dhr was reviewed, but there were no indications of manufacturing issues found that would have contributed to this event.This device is used is used for treatment.If additional information is received that changes the information provided in this report, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that an anchoring plate would not advance due to the patient's hard bone during surgery.However, device evaluation by zimmer biomet personnel found that the anchoring plate was jammed in the mating cage.A new device was used to complete the procedure without patient impacts.

Brand Name
ROI-A ANCHORING PLATE M
Common Device Name
AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11863109
Report Number3004788213-2021-00058
Device Sequence Number4414694
Product Code MAX
UDI-Device Identifier03662663010986
UDI-Public(01)03662663010986(17)250301(10)796310
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Catalogue NumberIR2008T
Device Lot Number796310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date05/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight49